Extreme swelling bruising and throbbing from juvederm? (Photos)
Doctor Answers 8
Juvederm and Side Effect
It is difficult to tell from the photo but I would be concerned that it is a vascular occlusion event and I would return immediately to your treating physician for examination and possible Vitrase to dissolve the product. Best, Dr. Green
It appears that you may be having a vascular occlusion event. It is very important that you are seen immediately by your doctor to have the filler dissolved.
Dr. Quenby Erickson
See a Cosmetic Dermatologist for Hyaluronidase
I recommend following up with your Dr. for a formal evaluation today. This looks like it may be vascular occlusion and needs to be treated. See an expert. Best, Dr. Emer
You might also like...
Lip pain after filler
I can't tell for certain, but this looks like a bruise. With a careful physical evaluation, it can be determined if this is vascular occlusion or not. I don't usually have patients complain of pain a day. later. That's why another evaluation is needed. Bruising can last 10 days after the procedure unless a laser is used to break up the bruise.
Please follow up with your physician
Please follow up with your physician for an in person exam and evaluation. It looks like a hematoma, but difficult to access from a photo.
I'm sorry that you are having issues with your treatment. It appears from your photos that you may have an occlusion. This is something that needs to be evaluated by your doctor today. Contact your provider for follow up.
I would recommend following up with your provider immediately. You need immediate evaluation.
I would follow up with your physician immediately. It looks like you may have a vascular occlusion and the filler will need to be dissolved and the area treated as soon as possible.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.